Format

Send to

Choose Destination
See comment in PubMed Commons below
Int J Cardiol. 2006 Sep 20;112(2):265-8. Epub 2005 Dec 2.

Adrenergic-mediated exposure of hyperkalemia in the electrocardiogram.

Abstract

We document full exposure of the electrocardiographic hyperkalemia signs brought about by exogenous epinephrine in a patient on long-term beta-blockade treatment in whom spironolactone-induced hyperkalemia developed. We propose that the stimulated adrenergic receptor promoted re-expression of two main potassium channels (I(Kr), I(Ks)) involved in ventricular repolarization, modifying the ECG waveform. The effects of hyperkalemia could be aggravated in the presence of beta-adrenergic blockade.

[PubMed - indexed for MEDLINE]
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Full text links

    Icon for Elsevier Science
    Loading ...
    Write to the Help Desk